Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 93, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 3, 2008, 5:23 PM CDT for Clinton County, Saint Clair County, Washington County, Illinois. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2008, 5:23 PM CDT (22:23 UTC)
- Expired
- Apr 3, 2008, 6:00 PM CDT
- In force
- 37 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Clinton County, IL, Saint Clair County, IL, Washington County, IL
The radar
The St Louis radar (KLSX), 111 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 5:25 PM CDT | HAIL 0.88 | 4 Se Mascoutah, IL | HEAVY RAIN FALLING AT TIME OF REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1526 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 032223 SVRLSX ILC027-163-189-032300- /O.NEW.KLSX.SV.W.0093.080403T2223Z-080403T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 523 PM CDT THU APR 3 2008 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS NORTHERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS EASTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS * UNTIL 600 PM CDT * AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHEAST OF MASCOUTAH...AND MOVING EAST AT 70 MPH. * LOCATIONS IMPACTED INCLUDE... GERMANTOWN... OKAWVILLE... BREESE... AVISTON... BECKEMEYER... CARLYLE... SHATTUC... BOULDER... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3874 8915 3845 8915 3840 8979 3854 8984 TIME...MOT...LOC 2223Z 256DEG 62KT 3848 8969 $$ BRITT
3 follow-up statements
000
WWUS53 KLSX 032234
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
532 PM CDT THU APR 3 2008
ILC163-032242-
/O.CAN.KLSX.SV.W.0093.000000T0000Z-080403T2300Z/
ST. CLAIR IL-
532 PM CDT THU APR 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. CLAIR COUNTY IS
CANCELLED...
LAT...LON 3845 8916 3842 8965 3857 8967 3874 8915
3846 8915
TIME...MOT...LOC 2232Z 259DEG 61KT 3850 8950
$$
ILC027-189-032300-
/O.CON.KLSX.SV.W.0093.000000T0000Z-080403T2300Z/
WASHINGTON IL-CLINTON IL-
532 PM CDT THU APR 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CLINTON AND NORTHERN WASHINGTON COUNTIES...
AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR OKAWVILLE...OR ABOUT 8 MILES SOUTH OF BREESE...MOVING EAST AT 70
MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...NEW
MINDEN...POSEY...HUEY...HOYLETON...CARLYLE...HOFFMAN...SHATTUC...
FERRIN AND WAMAC.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
NICKEL SIZE HAIL HAS BEEN REPORTED 4 MILES SOUTHEAST OF MASCOUTAH AT
525 PM WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 3845 8916 3842 8965 3857 8967 3874 8915
3846 8915
TIME...MOT...LOC 2232Z 259DEG 61KT 3850 8950
$$
BRITT000
WWUS53 KLSX 032244
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
544 PM CDT THU APR 3 2008
ILC027-189-032300-
/O.CON.KLSX.SV.W.0093.000000T0000Z-080403T2300Z/
WASHINGTON IL-CLINTON IL-
544 PM CDT THU APR 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN CLINTON AND NORTHEASTERN WASHINGTON COUNTIES...
AT 540 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR POSEY...OR
ABOUT 7 MILES SOUTH OF CARLYLE...MOVING EAST AT 65 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...HOFFMAN
AND NOLTINGS.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3846 8915 3845 8916 3846 8943 3858 8943
3868 8915 3859 8915 3856 8915 3855 8915
3854 8915
TIME...MOT...LOC 2244Z 259DEG 59KT 3854 8925
$$
BRITT000
WWUS53 KLSX 032257
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
556 PM CDT THU APR 3 2008
ILC027-189-032306-
/O.EXP.KLSX.SV.W.0093.000000T0000Z-080403T2300Z/
WASHINGTON IL-CLINTON IL-
556 PM CDT THU APR 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON AND
NORTHEASTERN WASHINGTON COUNTIES EXPIRES AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND HAS MOVED OUT
OF THE WARNED AREA.
LAT...LON 3846 8915 3845 8916 3846 8943 3858 8943
3868 8915 3859 8915 3856 8915 3855 8915
3854 8915
TIME...MOT...LOC 2256Z 259DEG 59KT 3858 8900
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:12 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Apr 3, 3:12 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
312 PM CDT THU APR 3 2008
.DISCUSSION...
MAIN FORECAST CONCERN STILL DEALS WITH CONCERN FOR ADDITIONAL HEAVY
RAINFALL OVER THE SRN AND ERN PARTS OF THE CWA. RISK FOR WIDESPREAD
HEAVY RAINFALL HAS DECREASED AS ALL OF THE 12Z MODEL RUNS HAVE
PUSHED AXIS OF HEAVIEST RAINFALL TO THE SOUTHEAST OF THE CWA.
HOWEVER...AREA GROUND REMAINS VERY SATURATED AS THIS MORNINGS
RAIN BROUGHT ANOTHER 1/4 TO 3/4 OF AN INCH...AND EVEN THE QUICK
MOVING ELEVATED SUPERCELLS OVER CNTRL MO EARLIER THIS AFTERNOON
PRODUCED SOME MINOR FLOODING. SO WILL LEAVE THE FLASH FLOOD WATCH
AS IS THROUGH TONIGHT FOR THE THREAT OF LOCALLY HEAVY RAINFALL
PRODUCED BY INTENSE RAINFALL RATES FROM INDIVIDUAL THUNDERSTORMS.
AREA OF SHRA AND TSRA CURRENTLY OVER ERN MO/SWRN IL IS EXPECTED TO
CONTINUE TO PUSH EASTWARD THROUGH LATE AFTERNOON. ADDITIONAL TSRA
HAVE DEVELOPED OVER OK IN RESPONSE TO WEAK SHORTWAVE TROUGH
CURRENTLY MOVING ACROSS THE CNTRL PLAINS. DO EXPECT THIS AREA TO
SPREAD NEWD INTO THE CWA THIS EVENING. MUCAPES WILL INCREASE INTO
THE 500-1000 J/KG RANGE AND PRECIPITABLE WATERS CLIMB INTO THE
1-1.25 RANGE. ALSO WILL HAVE THE RISK FOR CONTINUED SEVERE
WEATHER AS 0-6KM SHEAR REMAINS IN THE 60-70KT RANGE. MAIN THREAT
WILL BE HAIL CAUSE BY ELEVATED SUPERCELLS. PRECIPITATION CHANCES
AND THE THREAT FOR HEAVY RAINFALL WILL BEGIN TO DECREASE BY LATE
TONIGHT AS THE BEST LOW LEVEL FORCING BEGINS TO SHIFT SOUTHEAST OF
THE CWA. WILL KEEP CHANCE OF SHRA OVER THE SERN COUNTIES INTO
TOMORROW MORNING AS THE MAIN TROUGH WILL TAKE A WHILE TO MOVE
THROUGH MO/IL. DRY WEATHER IS THEN EXPECTED THROUGH SUNDAY
AFTERNOON AS LARGE SCALE SUBSIDENCE AND LACK OF SIGNIFICANT
MOISTURE MOVES IN BEHIND TROUGH. A WEAK TROUGH AND ASSOCIATED COLD
FRONT WILL THEN MOVE INTO ACROSS MO/IL LATE SUNDAY AND SUNDAY
NIGHT WITH SCT SHRA/TSRA. AM NOT EXPECTING A GREAT DEAL OF
MOISTURE RETURNING AHEAD OF THIS FRONT...BUT GFS HAS STEEP MID
LEVEL LAPSE RATES AND A SHORT DURATION OF MODEST LARGE SCALE
ASCENT.
NAM AND GFS MOS TEMPERATURES ARE IN GOOD AGREEMENT AND FOLLOWED THEM
CLOSELY FOR TEMPS THE NEXT FEW DAYS.
STILL HAVE LOW CONFIDENCE IN THE EXTENDED PART OF THE FORECAST
(SUNDAY NIGHT TO NEXT THURSDAY) AS THE PATTERN ADJUSTS FROM ZONAL
FLOW EARLY IN THE WEEK TO A FAIRLY AMPLYFIED ONE BY THE MIDDLE OF
THE WEEK. MEDIUM RANGE MODELS HAVE SHOWN SOME SIGNIFICANT CHANGES
SINCE YESTERDAY AS BOTH THE GFS AND ECWMF ARE SHOWING DIFFERENCES THAT
CAUSES ADJUSTMENT IN TIMING OF CHANCES OF PRECIPITATION DURING THE
PERIOD. HAVE NO STRONG PREFERENCE FOR ANY OF THE MODELS...SO USED
A CONSENSUS OF THE CMC/GFS/ECMWF TO DECIDE WHEN TO HAVE SHRA/TSRA
IN THE FORECAST. HAVE KEPT CHANCE OF SHRA IN THE FORECAST SUNDAY
NIGHT AS FRONT MOVES THROUGH THE AREA. ALSO HAVE CHC OF SHRA/TSRA
NOW FOR MONDAY NIGHT/TUESDAY AS ANOTHER TROUGH/FRONT MOVES ACROSS
THE REGION AND CONTINUED THEM INTO NEXT THURSDAY AS THE DEEP TROUGH
BEGINS TO INFLUENCE THE AREA. TEMPERATURES ARE A COMBINATION OF
PERSISTENCE...HPC GUIDANCE AND MEAN GFS ENSEMBLE MOS.
BRITT
&&
.AVIATION...
FOR THE 18Z TAFS...
SCATTERED THUNDERSTORMS ACROSS CENTRAL AND SOUTH CENTRAL MO APPEAR
TO BE OCCURRING ON THE LEADING EDGE OF ASCENT ASSOCIATED WITH THE
SHORTWV TROF MOVING THRU ERN NEBRASKA AND ERN KS. THEY ARE ALSO
LOCATED ALONG THE ERN PERIPHERY OF ELEVATED INSTABILITY/STEEP MID
LEVEL LAPSE RATES. THE ENTIRE ZONE OF PCPN WILL SHIFT EWD WITH THE
MIGRATION OF THE SHORTWV BUT HOW LONG THE THUNDERSTORMS CAN
MAINTAIN THEMSELVES IS A LITTLE MORE QUESTIONABLE. HAVE INTRODUCED
THUNDER INTO THE KCOU TAF AND VCNTY IN THE STL AREA TAFS. IFR CIGS
SHOULD PREVAIL IN THOSE ALREADY SEEING THEM ALONG AND SOUTH OF
I-70 AND SHOULD GRADUALLY SPREAD INTO KUIN THIS EVENING. LOTS OF
UNCERTAINTY WITH THE PCPN TRENDS BEYOND THIS FIRST WAVE OF
SHOWERS AND THUNDERSTORMS FOR THE INDIVIDUAL TAF SITES...BUT FEEL
MAIN THEAT AREA TONIGHT WILL SHIFT TO SE MO AND SRN IL AND STL
WILL BE ON THE NRN FRINGE.
GLASS
&&
.HYDROLOGY...
RIVER FORECASTS THIS MORNING TAKE INTO ACCOUNT THE PRECIPITATION
FROM LAST NIGHT AND THE EXPECTED AMOUNT OVER THE NEXT 24 HOURS.
THEY SHOULD NOW BE FAIRLY REPRESENTATIVE OF WHAT IS EXPECTED ALONG
AREA RIVERS WHICH CALLS FOR MINOR TO SOME MODERATE FLOODING GOING
INTO THE WEEKEND. SEE LOCAL FLOOD STATEMENTS FOR FURTHER DETAILS.
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CRAWFORD-IRON-
JEFFERSON-MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-
WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BOND IL-CLINTON IL-
FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 3, 3:58 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 358 PM CDT THU APR 3 2008 ILZ058>060-095>100-MOZ018-019-026-027-034>036-041-042-047>052- 059>064-041200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-KNOX-LEWIS-SHELBY-MARION-MONROE- RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY- LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-ST. LOUIS- ST. LOUIS CITY- 358 PM CDT THU APR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THE CHANCE OF THUNDERSTORMS WILL CONTINUE TONIGHT. SOME OF THESE STORMS MAY PRODUCE BRIEF DOWNPOURS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF THUNDERSTORMS ON SUNDAY AND AGAIN FROM TUESDAY THROUGH NEXT THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY HEAVY RAINFALL OR HAIL THAT THE STORMS PRODUCE TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ064-065-069-070-074-079-101-102-MOZ065-072>075-084-085-099- 041200- BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL- ST. CLAIR IL-MONROE IL-JEFFERSON-CRAWFORD-WASHINGTON-ST. FRANCOIS- STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 358 PM CDT THU APR 3 2008 ...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. A FEW OF THESE STORMS COULD PRODUCE LARGE HAIL AND INTENSE RAINFALL RATES THAT MAY PRODUCE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF THUNDERSTORMS ON SUNDAY AND AGAIN FROM TUESDAY INTO NEXT THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Local storm report, Apr 3, 12:34 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1234 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM HAIL 2 SW COLUMBIA 38.43N 90.25W
04/03/2008 E1.00 INCH MONROE IL EMERGENCY MNGR
PEA TO QUARTER SIZE HAIL IN COLUMBIA
&&
RPRZYBYLINSKILocal storm report, Apr 3, 12:36 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1236 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL COLUMBIA 38.95N 92.33W
04/03/2008 M1.25 INCH BOONE MO TRAINED SPOTTER
&&
BDYELocal storm report, Apr 3, 12:39 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1239 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM HAIL 2 SW COLUMBIA 38.93N 92.35W
04/03/2008 E1.00 INCH BOONE MO EMERGENCY MNGR
PEA TO QUARTER SIZE HAIL IN COLUMBIA
&&
FGLASSLocal storm report, Apr 3, 12:41 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HAIL COLUMBIA 38.95N 92.33W
04/03/2008 E0.75 INCH BOONE MO TRAINED SPOTTER
ON BUSINESS 70 LOOP IN THE CENTER OF COLUMBIA
&&
FGLASSLocal storm report, Apr 3, 12:49 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1249 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL COLUMBIA 38.95N 92.33W
04/03/2008 E0.88 INCH BOONE MO TRAINED SPOTTER
DOWNTOWN IN THE CITY
&&
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 6:33 PM CDT | Flash Flood Warning | LSX | Randolph | 4 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.